Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On additive functions whose limiting distributions possess a finite mean and variance

P. D. T. A. Elliott

Vol. 48 (1973), No. 1, 47–55
Abstract

In this paper two characterizations are given of those additive arithmetic functions which possess a limiting distribution with a finite mean and variance. It turns out that the study of such functions fits naturally within the framework of the theory of Lambert series.

Mathematical Subject Classification
Primary: 10K20
Milestones
Received: 22 May 1972
Published: 1 September 1973
Authors
P. D. T. A. Elliott